Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A new proof that nilpotent groups are CCR


Author: J. M. G. Fell
Journal: Proc. Amer. Math. Soc. 13 (1962), 93-99
MSC: Primary 22.60
DOI: https://doi.org/10.1090/S0002-9939-1962-0133404-1
MathSciNet review: 0133404
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Dixmier, L'application exponentielle dans les groupes de Lie résolubles, Bull. Soc. Math. France 85 (1957), 113-121. MR 0092930 (19:1182a)
  • [2] -, Sur les représentations unitaires des groupes de Lie nilpotents. V, Bull. Soc. Math. France 87 (1959), 65-79. MR 0115097 (22:5900a)
  • [3] J. M. G. Fell, The dual spaces of $ {C^\ast}$-algebras, Trans. Amer. Math. Soc. 94 (1960), 365-403. MR 0146681 (26:4201)
  • [4] -, $ {C^\ast}$-algebras with smooth dual, Illinois J. Math. 4 (1960), 221-230. MR 0124754 (23:A2064)
  • [5] -, Weak containment and induced representations of groups, Canad. J. Math. (to appear). MR 0150241 (27:242)
  • [6] J. G. Glimm, Type I $ {C^\ast}$-algebras, Ann. of Math. (2) 73 (1961), 572-612. MR 0124756 (23:A2066)
  • [7] A. A. Kirillov, On unitary representations of nilpotent Lie groups, Dokl. Akad. Nauk SSSR 130 (1959), 966-968. MR 0133406 (24:A3240)
  • [8] G. W. Mackey, Induced representations of locally compact groups. I, Ann. of Math. 55 (1952), 101-139. MR 0044536 (13:434a)
  • [9] -, Borel structure in groups and their duals, Trans. Amer. Math. Soc. 85 (1957), 134-165. MR 0089999 (19:752b)
  • [10] -, Unitary representations of group extensions. I, Acta Math. 99 (1958), 265-311. MR 0098328 (20:4789)
  • [11] Alex Rosenberg, The number of irreducible representations of simple rings with no minimal ideals, Amer. J. Math. 75 (1953), 523-530. MR 0057477 (15:236f)
  • [12] O. Takenouchi, Sur la facteur-représentation d'un groupe de Lie résoluble de Type (E), Math. J. Okayama Univ. 7 (1957), 151-161. MR 0097464 (20:3933)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22.60

Retrieve articles in all journals with MSC: 22.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0133404-1
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society